Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

26 Publications


2026 | Published | Journal Article | IST-REx-ID: 22303 | OA | PlanS
Perley DA, Ho AYQ, McGrath Z, Camilo M, Sevilla C, Chen P, Schroeder G, Govreen-Segal T, Bochenek A, Qin Y-J, Gillanders JH, Amend B, Anderson JP, Andreoni I, Aryan A, Bellm EC, Bloom JS, de Boer T, Carney J, Caiazzo I, Chambers KC, Charalampopoulos P, Chen T-W, Chen TX, Coughlin ER, Coughlin M, Dennefeld M, Dimitriadis G, Fremling C, Frostig D, Gal-Yam A, Galbany L, Gangopadhyay A, Ghendrih M, Graham MJ, Gromadzki M, Groom SL, Gutiérrez CP, Hinds K-R, Huber ME, Inserra C, Kaiser BC, Kasliwal MM, Koivisto NE, Lin C-C, Liu C, Lowe TB, Magnier E, Mahabal AA, Milligan A, Minguez P, Mo G, Müller-Bravo TE, Nicholl M, Pessi PJ, Pignata G, Purdum J, Rehemtulla N, Rich RM, Sahu A, Singh A, Smartt SJ, Smith IA, Sollerman J, Srinivasaragavan G, Srivastav S, Stein RD, Schulze S, Tweddle JW, Wainscoat R, Wise JL, Yan L, Young DR. 2026. AT 2024wpp: An extremely luminous fast ultraviolet transient powered by accretion onto a black hole. Monthly Notices of the Royal Astronomical Society. 549(1), stag678.
[Published Version] View | Files available | DOI | arXiv
 

2026 | Published | Journal Article | IST-REx-ID: 20585 | OA
Cultrera di Montesano, Sebastiano, et al. “Chromatic Alpha Complexes.” Foundations of Data Science, vol. 8, AIMS, 2026, pp. 30–62, doi:10.3934/fods.2025003.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2026 | Published | Journal Article | IST-REx-ID: 18706 | OA | PlanS
Portinale, Lorenzo, and Filippo Quattrocchi. “Discrete-to-Continuum Limits of Optimal Transport with Linear Growth on Periodic Graphs.” European Journal of Applied Mathematics, vol. 37, no. 3, Cambridge University Press, 2026, pp. 614–42, doi:10.1017/s0956792524000810.
[Published Version] View | Files available | DOI | WoS
 

2025 | Published | Journal Article | IST-REx-ID: 10045 | OA
Dvorak, Martin, and Vladimir Kolmogorov. “Generalized Minimum 0-Extension Problem and Discrete Convexity.” Mathematical Programming, vol. 209, Springer Nature, 2025, pp. 279–322, doi:10.1007/s10107-024-02064-5.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2025 | Published | Thesis | PhD | IST-REx-ID: 18979 | OA
Draganov, Ondrej. Structures and Computations in Topological Data Analysis. Institute of Science and Technology Austria, 2025, doi:10.15479/at:ista:18979.
[Published Version] View | Files available | DOI
 

2025 | Published | Journal Article | IST-REx-ID: 12311 | OA | PlanS
Naskręcki, Bartosz, and Matteo Verzobio. “Common Valuations of Division Polynomials.” Proceedings of the Royal Society of Edinburgh Section A: Mathematics, vol. 155, no. 5, Cambridge University Press, 2025, pp. 1646–60, doi:10.1017/prm.2024.7.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 21528 | OA
Arya, Gaurav, et al. “End-to-End Optimization of Metasurfaces for Imaging with Compressed Sensing.” ACS Photonics, vol. 11, no. 5, American Chemical Society, 2024, pp. 2077–87, doi:10.1021/acsphotonics.4c00259.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 21672 | OA
Arya, Gaurav, et al. “End-to-End Optimization of Metasurfaces for Imaging with Compressed Sensing.” ACS Photonics, American Chemical Society, 2024, doi:10.1021/acsphotonics.4c00259.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12287 | OA
Boissonnat, Jean-Daniel, et al. “Local Criteria for Triangulating General Manifolds.” Discrete & Computational Geometry, vol. 69, Springer Nature, 2023, pp. 156–91, doi:10.1007/s00454-022-00431-7.
[Published Version] View | Files available | DOI | WoS
 

2023 | Published | Journal Article | IST-REx-ID: 14499 | OA
Kwan, Matthew Alan, et al. “Anticoncentration in Ramsey Graphs and a Proof of the Erdős–McKay Conjecture.” Forum of Mathematics, Pi, vol. 11, e21, Cambridge University Press, 2023, doi:10.1017/fmp.2023.17.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 22046 | OA
Killip, Rowan, et al. “Continuum Limit for the Ablowitz–Ladik System.” Nonlinearity, vol. 36, no. 7, IOP Publishing, 2023, pp. 3751–75, doi:10.1088/1361-6544/acd978.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14466 | OA
Marensi, Elena, et al. “Dynamics and Proliferation of Turbulent Stripes in Plane-Poiseuille and Plane-Couette Flows.” Journal of Fluid Mechanics, vol. 974, A21, Cambridge University Press, 2023, doi:10.1017/jfm.2023.780.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 12129 | OA
Wagner, Uli, and Emo Welzl. “Connectivity of Triangulation Flip Graphs in the Plane.” Discrete & Computational Geometry, vol. 68, no. 4, Springer Nature, 2022, pp. 1227–84, doi:10.1007/s00454-022-00436-2.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 12148 | OA
Cipolloni, Giorgio, et al. “Rank-Uniform Local Law for Wigner Matrices.” Forum of Mathematics, Sigma, vol. 10, e96, Cambridge University Press, 2022, doi:10.1017/fms.2022.86.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 12216 | OA
Carlen, Eric A., and Haonan Zhang. “Monotonicity Versions of Epstein’s Concavity Theorem and Related Inequalities.” Linear Algebra and Its Applications, vol. 654, Elsevier, 2022, pp. 289–310, doi:10.1016/j.laa.2022.09.001.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 10588 | OA
Dello Schiavo, Lorenzo, and Kohei Suzuki. “Sobolev-to-Lipschitz Property on QCD- Spaces and Applications.” Mathematische Annalen, vol. 384, Springer Nature, 2022, pp. 1815–32, doi:10.1007/s00208-021-02331-2.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10643 | OA
Henheik, Sven Joscha, and Stefan Teufel. “Adiabatic Theorem in the Thermodynamic Limit: Systems with a Gap in the Bulk.” Forum of Mathematics, Sigma, vol. 10, e4, Cambridge University Press, 2022, doi:10.1017/fms.2021.80.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 12286 | OA
Cooley, Oliver, et al. “Loose Cores and Cycles in Random Hypergraphs.” The Electronic Journal of Combinatorics, vol. 29, no. 4, P4.13, Electronic Journal of Combinatorics, 2022, doi:10.37236/10794.
[Published Version] View | Files available | DOI | WoS
 

2022 | Published | Journal Article | IST-REx-ID: 11135 | OA
Reker, Jana. “On the Operator Norm of a Hermitian Random Matrix with Correlated Entries.” Random Matrices: Theory and Applications, vol. 11, no. 4, 2250036, World Scientific Publishing, 2022, doi:10.1142/s2010326322500368.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2021 | Published | Journal Article | IST-REx-ID: 11446
Avvakumov, Sergey, and Sergey Kudrya. “Vanishing of All Equivariant Obstructions and the Mapping Degree.” Discrete & Computational Geometry, vol. 66, no. 3, Springer Nature, 2021, pp. 1202–16, doi:10.1007/s00454-021-00299-z.
[Preprint] View | Files available | DOI | arXiv
 

Filters and Search Terms

keyword="discrete-to-continuum"

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed